# SDR SWAA030785

- Difficulty date: April 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 33,188 hours, 29,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt & Rt Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 2 AND NR 5 L/E SLATS DELAMINATED.  REPAIRED NR 2 AND NR 5 L/E SLAT PER SRM.
